MathSciNet Relay Station
MathSciNet bibliographic data
MR1414388 55U99 (18B99 55P99 57M99)
Tillmann, Ulrike The classifying space of the $(1+1)$-dimensional cobordism category. J. Reine Angew. Math. 479 (1996), 67–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement